# SDR RAIA00512011

- Difficulty date: December 6, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 15,407 hours, 14,738 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT EMERGENCY LIGHT ON MAIN DOOR HANDRAIL OUT.  MAINTENANCE RECONNECTED BROKEN WIRE AT LIGHT ASSY.
